Medifast - 6 weeks in and MF food is starting to turn my stomach!
04-09-2014, 01:48 PM
I've been doing MF for 6 weeks now and have lost 25 lbs., which I'm thrilled with! However I have all of a sudden become repulsed by the food, even the thought of consuming one. The smell of any of the meals cooking in the microwave is nauseating and I can barely chew the bars. I'm plowing through on shakes right now, because they are easiest to tolerate. (I've never been able to eat the hot foods because of the smell of the soy protein so the shakes, bars, soft bakes and pudding have been my mainstays.) Anyone else experience this? I am committed and really want this to work!
PS- I've also been having trouble with light headedness. Thoughts?
04-12-2014, 05:52 PM
I have gone through phases being on Medifast where I get kinda sick of the food. (I mean you're eating the same things all the time and they arent super super appetizing.) I have 2 tips for you.
1-if you are super committed to staying on the diet 100% I would do "hacks" to some of the meals... aka. adding a little cooked meat or vegetables or even low carb/low calories sauces to some of the medifast meals. Even adding 1 tbs of lowfat sour cream to some of the soft bakes make them taste SO much better.
2. Another thing you could do is try to find meals that you can make yourself that have similar glycemic indexes to the medifast foods. I think Ive even seen people post on here before meals that are about the same calorie,carb, and fat wise. That way you could maybe have 1-3 medifast meals a day that you can tolerate and have 1-3 of normal food that will keep you in ketosis until you want to get back on their food.
04-12-2014, 05:57 PM
also I forgot to talk about the lightheadedness.. Ive experienced this when Im on Medifast 100% and work out.. Almost passed out hiking once! lol. I was told by my coach that it can be due to the low calorie-ness of the diet. Always have water with you, maybe even flavored water... and also have a bar or a shake with you to eat if youre feeling peckish. They always say more medifast as (cheating) is fine... so if youre feeling lightheaded it may be lack of calories
vBulletin® v3.6.7, Copyright ©2000-2014, Jelsoft Enterprises Ltd.
Search Engine Optimization by vBSEO